MAUDE Adverse Event Report: ENCORE MEDICAL L.P. UNI KNEE SYSTEM; INSERT, ONLAY TIBIAL, EPIK, SIZE40X10

ENCORE MEDICAL L.P. UNI KNEE SYSTEM; INSERT, ONLAY TIBIAL, EPIK, SIZE40X10
Model Number 340-40-010
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to a poly swap.
 
Additional Manufacturer Narrative
The reason for this revision surgery was an unspecified poly swap.The actual length of in-vivo patient service for this product is unknown since the original surgery date was not provided or could not be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) was not conducted since a lot number was not provided, confirmed or determined during the complaint evaluation.The part number was not confirmed during the complaint evaluation.Multiple searches of the djo surgical records and patient database revealed no additional information concerning this event.This complaint will be closed with the lot and part unknown pending receipt of additional information.The following are undetermined items or issues for this complaint: the revision date on the product feedback form is incorrect and unconfirmed.There was no ticket submitted for original surgery.This complaint is deemed to be non-product related.The complaint states the patient underwent this revision for an unspecified poly swap.The root cause for the poly swap was not reported.No other conditions relating to this event could be determined with confidence.The surgeon reported no issues associated with the explanted product.The complaint investigation is limited in scope since the part associated with this investigation was not returned to djo surgical for evaluation.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
UNI KNEE SYSTEM
Common Device Name
INSERT, ONLAY TIBIAL, EPIK, SIZE40X10
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6648819
Report Number1644408-2017-00494
Device Sequence Number1149995
Product Code HRY
UDI-Device Identifier00888912116039
UDI-Public(01)00888912116039
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020741
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number340-40-010
Device Catalogue Number340-40-010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;